# SDR AMTA200800043

- Difficulty date: January 30, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HF TRANSMISSION INOP AT ALL CREW STATIONS.  SWAPPED HF RT`S PN 964-0452-012.  LT HF SN 1427 RT HF RT SN 1412, BOTH HF`S OPS CHECK NORMAL.  (K)
